Jump to content
Important Survey - Please Participate ×

Is it possible cinolazepam (Gerodorm) cause me anxiety?


[an...]

Recommended Posts

Hello!

I have been taking Cinolazepam (Gerodorm 40mg) for about 9-10 months. I suffered from insomnia and it seems this drug solved my problem.

All this time I began to feel very anxious during the day. I have an irrational fear of my neighbors, a fear of my job, and many other things. I'm constantly in a bad mood during the day, only in the evening after taking cinolazepam do I feel a bit better.

 

The reason: About 9 months ago, I had bad experiences after a hassle between neighbors and I got anxious. I had some bad days in the work at this time. Then I started taking SSRI antidepressant (Paroxetine or Seroxat.. same thing), which caused insomnia. This is the reason I started taking Cinolazepam. After 2 months I stopped Paroxetine.

 

I take one tablet  of cinolazepam (Gerodorm 40mg) at evening. I divide it into two parts - half tablet before meals (about 9:00PM) and half 30 minutes before bedtime (about 11:00PM). This drug does not work for me if I take it after dinner (it should be take at least 2-3 hours after the last meal)!

 

It is important to say that I drink 2 beers in the evening. I know these drugs are incompatible with alcohol, but this is one of my bad habits :(

 

Is it possible that taking benzodiazepines for so long is a cause for my anxiety?

Link to comment
Share on other sites

×
×
  • Create New...